# SDR SWAA2021091416458

- Difficulty date: September 10, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 44,866 hours, 26,790 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE GIRT BAR GIRT TO LONG; NEEDS REINSTALLED. ; / [01] ADJUSTED L2 DOOR SLIDE GIRT BAR IAW MT 725-61-06
